Aa
A
A
Close
Avatar universal
for a year i hav insomnia and postmenapausla sweating
my bloods are fine but last november the manufacturer of the tablet i took went to the wall and i have had to take a new brand which has left me a shadow of myself due to sweating and insomnia,. is anyone else afflicted by this?
Cancel
5 Answers
5 Answers
Page 1 of 1
Avatar universal
We really want to help, but our crystal balls are out of order right now, so you need to give us some more info than the above.  

Were you diagnosed previously as being hypo or hyperthyroid?  What tests were done to diagnose your condition?  What meds are you talking about, both the old and the new brand?  Were you having any symptoms before the med change?  

Also, please post your thyroid related test results and their reference ranges shown on the lab report so that members can try to assess the adequacy of your testing and treatment.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
sorry , Im not a doctor but two year ago i was given a thyroid tablet a wee bit different when i moved to a new practice.  The problems have over time escelated.  I am on 75 mg thyroxine,. have always been.  i have had an under active for 17 years. I also have unususlly low blood pressure and heart rate.  My doctor last week recommended upping my levels but after all blood results femal hormone, as im 43, vitamin and thyroid, now has said to decrease them (just to see) to 50mg ,he thinks my trunk sweats are due to stress,. The insomnia is due to the sweating, i wake instantly as it starts,. i flush during the day too. the stress is caused by lack of sleep...

my eye sight in the last 6 month has deteriorated too, and my heels are dry and uncomfortable in bed,. dont know if this is related,. just giving you the heads up on other changes.

the 25mg tabs are tx25, and fw41
the 50s are t/a C

i believe this is the manufacturers signature

like asthma inhailers the difference in manufacturers and their products can make a major difference  to the pacient,.,

i also think im getting older.. my body is changing and the level of alcohol i consume to help me sleep over the last year has increased dramaticaly too.

stress, doesnt everyone get daily stress too,. im not alone. but i dont take months off or even a day off work because im stressed. cant afford to, the tax man and vat man want their pound of flesh at the end of the month.

sounds bad, i run my own business,. and its hard to keep heads and tails above the red line.  staff are alway a juggle.  ive run my company for 14 years and nothing has got easier ive just got older and more pacient i suppose, so stress, no,.

i hope your crystal ball has insurance.lol

wendy
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks, my crystal ball. has cleared up a bit.  LOL  

One thing that occurred to me is that rather than assume that your troubles are all due to different meds, is it possible that you have Hashimoto's Thyroiditis, which is the most common cause of diagnosed hypothyroidism?  with Hashi's the autoimmune system erroneously identifies the thyroid gland as foreing to the body and develops antibodies to attack until the gland is eventually destroyed.  Along the way, the gland is unable to maintain the same output of hormone and blood levels gradually diminish, with attendant symptoms.

So from that line of thought, have you been tested for the thyroid antibodies associated with Hashi's?  Those tests are TPO ab and TG ab.

Also, have you been tested for the biologically active thyroid hormones, Free T3 and Free T4 (not the same as Total T3 andT4)?  If so, please post your test results and reference ranges shown on the lab report.  Some of the symptoms you mention relate to hypothyroidism.  If your Free T3 is in the lower part of its range, that is frequently consistent with being hypo.  Many of our members say that symptom relief required that FT3 was adjusted into the upper third of its range and Free T4 adjusted to around the middle of its range.

Other tests taht are important for hypo aptients are Vitamin D, B12 and ferritin (even for men).  Have you had those done?  If so, please post those and reference ranges as well.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
ta for all your help

since my last post, ive been for an xray, i have a lung shadow,. doc thinks thats whats causing the sweats. #

ta for all your help bud

x
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Your doctor could have a point, but I'd make sure about your thyroid status, by getting all the above tests done.  That way you could rule out or in a thyroid problem.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar m tn
Blank
flyingfool
WI
657231 tn?1453836403
Blank
rumpled
Northern, NJ